# SDR MASA200060231

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,995 hours, 25,195 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7136 UAL. PAX DOOR BINDING. MX CLEANED AND LUBED THE DOOR ASSY.
